# SDR UPS96221381

- Difficulty date: October 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19119
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1323/1343
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE-C/R, FUSELAGE SKIN CORRODED AT STA 1323 AND 1343 AT STRS 5L TO 8L.  CUT OUT DAMAGED SKIN SRM 53-30-03 FIG 12 TREATED AND PRIMED AREA.  FABRICATED SKIN FILLER AND REPAIR PARTS AND INSTALLED REPAIR IAW SRM 53-30-3 FIG 12.
